International Journal of Statistics and Applied Mathematics
2017, Vol. 2, Issue 3, Part A
Convergence rate of beta baskakov operatorsAuthor(s):
In the present paper, we introduced a new family of mixed summation integral type operators, to approximate Lebesgue integrable functions on the interval [0,∞), and study the rate of convergence for these operators. The family of operators is constructed by combing the well known Beta and Baskakov operators. The estimate for rate of convergence is obtained in terms of higher order modulus of continuity, by using the techniques of linear combinations.Pages: 14-19 | Views: 869 | Downloads: 10Download Full Article: Click Here
How to cite this article:
Manoj Kumar. Convergence rate of beta baskakov operators. Int J Stat Appl Math 2017;2(3):14-19.